5 Publikationen

Alle markieren

[5]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955127
Non-Lipschitz Uniform Domain Shape Optimization in Linear Acoustics
Hinz M, Rozanova-Pierrat A, Teplyaev A (2021)
SIAM Journal on Control and Optimization 59(2): 1007-1032.
PUB | DOI | WoS
 
[4]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954222
On the existence of optimal shapes in architecture
Hinz M, Magoules F, Rozanova-Pierrat A, Rynkovskaya M, Teplyaev A (2021)
Applied Mathematical Modelling 94: 676-687.
PUB | DOI | WoS
 
[3]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2945843 OA
Capacities, Removable Sets andL(p)-Uniqueness on Wiener Spaces
Hinz M, Kang S (2021)
Potential Analysis 54: 503–533.
PUB | PDF | DOI | WoS
 
[2]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2945132
On the viscous Burgers equation on metric graphs and fractals
Hinz M, Meinert M (2020)
JOURNAL OF FRACTAL GEOMETRY 7(2): 137-182.
PUB | DOI | WoS
 
[1]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2635459
Vector analysis for Dirichlet forms and quasilinear PDE and SPDE on metric measure spaces
Hinz M, Röckner M, Teplyaev A (2013)
Stochastic Processes And Their Applications 123(12): 4373-4406.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955127
Non-Lipschitz Uniform Domain Shape Optimization in Linear Acoustics
Hinz M, Rozanova-Pierrat A, Teplyaev A (2021)
SIAM Journal on Control and Optimization 59(2): 1007-1032.
PUB | DOI | WoS
 
[4]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954222
On the existence of optimal shapes in architecture
Hinz M, Magoules F, Rozanova-Pierrat A, Rynkovskaya M, Teplyaev A (2021)
Applied Mathematical Modelling 94: 676-687.
PUB | DOI | WoS
 
[3]
2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2945843 OA
Capacities, Removable Sets andL(p)-Uniqueness on Wiener Spaces
Hinz M, Kang S (2021)
Potential Analysis 54: 503–533.
PUB | PDF | DOI | WoS
 
[2]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2945132
On the viscous Burgers equation on metric graphs and fractals
Hinz M, Meinert M (2020)
JOURNAL OF FRACTAL GEOMETRY 7(2): 137-182.
PUB | DOI | WoS
 
[1]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2635459
Vector analysis for Dirichlet forms and quasilinear PDE and SPDE on metric measure spaces
Hinz M, Röckner M, Teplyaev A (2013)
Stochastic Processes And Their Applications 123(12): 4373-4406.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung